# SDR DALA2025020500881

- Difficulty date: February 5, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 52,399 hours, 37,560 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO DOOR JAMB AT AFT CARGO BIN. SUMMARY OF NRC 00064: CORROSION LEVEL 2. THE AFT CARGO DOOR JAMB AT AFT CARGO BIN WAS REPAIRED PER B717-200 SRM 53-20-15-2R PROCEDURE 7 REPAIR 7. (LP #0796316)
